PediaCare Children’s Decongestant : Uses, Side Effects, Interactions & More

Why is this medication prescribed?

PediaCare Children’s Decongestant ( Phenylephrine ) is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure. PediaCare Children’s Decongestant will relieve symptoms but will not treat the cause of symptoms or speed recovery. PediaCare Children’s Decongestant belongs to a class of medications called nasal decongestants. It works by reducing the swelling of the blood vessels in the nostrils.

How should this medicine be used?

PediaCare Children’s Decongestant ( Phenylephrine ) comes as a tablet, liquid, or solution strip to take by mouth. It is usually taken every 4 hours as needed. Follow the directions on your prescription label or package label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take PediaCare Children’s Decongestant exactly as directed. Do not take more or less or take it more often than prescribed by your doctor or as directed on the label.

PediaCare Children’s Decongestant comes alone and in combination with other medications. Ask your doctor or pharmacist about which product is best for your symptoms. Carefully check the labels on over-the-counter cough and cold products before using two or more products at the same time. These products may contain the same active ingredients and taking them together could cause you to overdose. This is especially important if you are giving a child a cold and cough medicine.

Over-the-counter combination cough and cold products, including products containing PediaCare Children’s Decongestant, can cause serious side effects or death in young children. Do not give these products to children under the age of 4. If you are giving these products to children ages 4 to 11, be careful and follow the directions on the package carefully.

If you are giving PediaCare Children’s Decongestant or a combination product containing PediaCare Children’s Decongestant to a child, carefully read the label on the package to make sure it is the right product for a child of that age. Do not give PediaCare Children’s Decongestant products made for adults to children.

Before giving a child a PediaCare Children’s Decongestant product, check the package label to see how much medicine the child should receive. Give the dose that matches the child’s age in the table. Ask your child’s doctor if he doesn’t know how much medicine to give him.

If you are taking the liquid, do not use a household spoon to measure your dose. Use the measuring spoon or cup that comes with the medicine or use a specially made spoon to measure the medicine.

If your symptoms do not improve within 7 days or if you have a fever, stop taking PediaCare Children’s Decongestant and call your doctor.

If you are taking the dissolution strips, place a strip on your tongue and allow it to dissolve.

Other uses for this medicine

This medication may be prescribed for other uses; ask your doctor or pharmacist for more information.

What special precautions should I follow?

  • Before taking PediaCare Children’s Decongestant,tell your doctor and pharmacist if you are allergic to PediaCare Children’s Decongestant, any other medications, or any of the ingredients in PediaCare Children’s Decongestant preparations.
  • do not take PediaCare Children’s Decongestant if you are taking a monoamine oxidase inhibitor (MAO), such as isocarboxazide (Marplan), phenelzine (Nardil), selegiline (Eldepryl, Emsam, Zelapar), and tranylcypromine (Parnate), or if you have stopped taking one of these medications in the last 2 weeks.
  • Tell your doctor and pharmacist what other prescription and over-the-counter medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take.
  • Tell your doctor if you have or have ever had high blood pressure, diabetes, urination problems due to an enlarged prostate, or thyroid or heart disease.
  • Tell your doctor if you are pregnant, plan to become pregnant, or are breast-feeding. If you become pregnant while taking PediaCare Children’s Decongestant, call your doctor.
  • If you are going to have surgery, including dental surgery, tell the doctor or dentist that you are taking PediaCare Children’s Decongestant.
  • If you have phenylketonuria (PKU, an inherited condition that requires a special diet to prevent mental retardation), you should know that some PediaCare Children’s Decongestant products can be sweetened with aspartame, a source of phenylalanine.

What special dietary instructions should I follow?

Unless your doctor tells you otherwise, continue your normal diet.

What should I do if I forget a dose?

This medication is generally taken as needed. If your doctor has told you to take PediaCare Children’s Decongestant regularly, take the missed dose as soon as you remember. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed dose.

What side effects can this medication cause?

PediaCare Children’s Decongestant may cause side effects. Some side effects can be serious. If you experience any of these symptoms, stop using PediaCare Children’s Decongestant and call your doctor:

  • nervousness
  • dizziness
  • sleeplessness

PediaCare Children’s Decongestant can cause other side effects. Call your doctor if you have any unusual problems while taking this medicine.

If you experience a serious side effect, you or your doctor can submit an online report to the Food and Drug Administration (FDA) MedWatch Adverse Event Reporting program (http://www.fda.gov/Safety/MedWatch) or by phone (1-800-332-1088).

What should I know about storage and disposal of this medication?

Keep this medicine in its container, tightly closed and out of the reach of children. Store it at room temperature and away from excess heat and moisture (not in the bathroom).

It is important to keep all medications out of the sight and reach of children, as many containers (such as those for taking pills weekly and those used for eye drops, creams, patches, and inhalers) are not resistant to children and children. young children can easily open them. To protect young children from poisoning, always close the safety caps and immediately put the medicine in a safe place, one that is up and away and out of your sight and reach.

Unnecessary medications must be disposed of in special ways to ensure that pets, children, and others cannot consume them. However, you should not flush this medication down the toilet. Instead, the best way to get rid of your medication is through a medication take-back program. Talk to your pharmacist or contact your local garbage / recycling department for information on return programs in your community. Check out the FDA’s Safe Drug Disposal website (http://goo.gl/c4Rm4p) for more information if you do not have access to a take-back program.

In case of emergency/overdose

In case of overdose, call the poison control helpline at 1-800-222-1222. Information is also available online at https://www.poisonhelp.org/help. If the victim has collapsed, had a seizure, has trouble breathing, or can’t be awakened, immediately call emergency services at 911.

What other information should I know?

Ask your pharmacist any questions you have about PediaCare Children’s Decongestant.

It is important that you keep a written list of all prescription and over-the-counter (non-prescription) medications you are taking, as well as any products such as vitamins, minerals, or other dietary supplements. You should carry this list with you every time you visit a doctor or if you are admitted to a hospital. It is also important information to take with you in emergencies.

Brand names

  • PediaCare Children’s Decongestant®
  • PediaCare Children’s Decongestant®§
  • PediaCare Children’s Decongestant®
  • Sudafed PE Congestion®
  • Suphedrin PE®

Brand names of combination products

  • A Tan 12x Suspension® (containing Phenylephrine, Pyrilamine)§
  • AccuHist® (containing Chlorpheniramine, Phenylephrine)
  • AccuHist PDX® (containing Brompheniramine, Dextromethorphan, Phenylephrine)
  • Actifed Cold and Allergy® (containing Chlorpheniramine, Phenylephrine)
  • Advil Congestion Relief® (containing Ibuprofen, Phenylephrine)
  • Aerohist Plus® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • Aerokid® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)
  • Ah Chew® (containing Chlorpheniramine, Phenylephrine)§
  • Ah Chew Ultra® (containing Chlorpheniramine, Phenylephrine, Methscopolamine)§
  • Alahist DM® (containing Brompheniramine, Dextromethorphan, Phenylephrine)
  • Alahist LQ® (containing Diphenhydramine, Phenylephrine)
  • Albatussin NN® (containing Dextromethorphan, Phenylephrine, Potassium Guaiacolsulfonate, Pyrilamine)§
  • Aldex CT® (containing Diphenhydramine, Phenylephrine)
  • Aldex D® (containing Phenylephrine, Pyrilamine)
  • Alka-Seltzer Plus Cold and Cough Formula® (containing Aspirin, Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Alka-Seltzer Plus Day and Night Cold Formulas® (containing Aspirin, Dextromethorphan, Phenylephrine)
  • Alka-Seltzer Plus Day Non-Drowsy Cold Formula® (containing Acetaminophen, Dextromethorphan, Phenylephrine)
  • Alka-Seltzer Plus Fast Powder Packs® (containing Acetaminophen, Chlorpheniramine, Phenylephrine)
  • Alka-Seltzer Plus Flu Formula® (containing Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Alka-Seltzer Plus Night Cold Formula® (containing Aspirin, Dextromethorphan, Doxylamine, Phenylephrine)
  • Alka-Seltzer Plus Sinus Formula® (containing Aspirin, Phenylephrine)
  • Alka-Seltzer Plus Sparkling Original Cold Formula® (containing Aspirin, Chlorpheniramine, Phenylephrine)
  • Allerest PE® (containing Chlorpheniramine, Phenylephrine)
  • Allergy DN PE® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • AlleRx® (containing Chlorpheniramine, Phenylephrine)§
  • Amerituss AD® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Aquatab C® (containing Carbetapentane, Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Aridex® (containing Carbetapentane, Carbinoxamine, Phenylephrine)
  • B Vex D® (containing Brompheniramine, Phenylephrine)§
  • Balacall DM® (containing Brompheniramine, Dextromethorphan, Phenylephrine)
  • Baltussin HC® (containing Chlorpheniramine, Hydrocodone, Phenylephrine)
  • Benadryl-D Allergy Plus Sinus® (containing Diphenhydramine, Phenylephrine)
  • Betatan® (containing Brompheniramine, Carbetapentane, Phenylephrine)§
  • Biotuss® (containing Dextromethorphan, Guaifenesin, Phenylephrine)§
  • BPM PE DM® (containing Brompheniramine, Dextromethorphan, Phenylephrine)§
  • Bromaphedrine D® (containing Brompheniramine, Phenylephrine)§
  • Bromhist PDX® (containing Brompheniramine, Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Bromtuss DM® (containing Brompheniramine, Dextromethorphan, Phenylephrine)§
  • Broncopectol® (containing Chlorpheniramine, Dextromethorphan, Guaifenesin, Phenylephrine)
  • Bronkids® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Brontuss DX® (containing Dextromethorphan, Guaifenesin, Phenylephrine)
  • Brontuss SF® (containing Dextromethorphan, Guaifenesin, Phenylephrine)
  • Brotapp PE-DM Cough and Cold® (containing Brompheniramine, Dextromethorphan, Phenylephrine)
  • Brovex D® (containing Brompheniramine, Phenylephrine)§
  • Brovex PEB® (containing Brompheniramine, Phenylephrine)
  • Brovex PEB DM® (containing Brompheniramine, Dextromethorphan, Phenylephrine)
  • C Phen® (containing Chlorpheniramine, Phenylephrine)§
  • C Phen DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Cardec DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Centergy® (containing Chlorpheniramine, Phenylephrine)§
  • Centergy DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Centussin DHC® (containing Brompheniramine, Dihydrocodeine, Phenylephrine)§
  • Ceron® (containing Chlorpheniramine, Phenylephrine)
  • Ceron DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Cerose DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Children’s Dimetapp Cold and Allergy® (containing Brompheniramine, Phenylephrine)
  • Children’s Dimetapp Cold and Cough® (containing Brompheniramine, Dextromethorphan, Phenylephrine)
  • Children’s Dimetapp Multisymptom Cold and Flu® (containing Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Children’s Dimetapp Nighttime Cold and Congestion® (containing Diphenhydramine, Phenylephrine)
  • Children’s Mucinex Multi-Symptom Cold® (containing Dextromethorphan, Guaifenesin, Phenylephrine)
  • Children’s Mucinex Stuffy Nose and Cold® (containing Guaifenesin, Phenylephrine)
  • Children’s Robitussin Cough and Cold CF® (containing Dextromethorphan, Guaifenesin, Phenylephrine)
  • Children’s Sudafed PE Cold and Cough® (containing Dextromethorphan, Phenylephrine)
  • Chlordex GP® (containing Chlorpheniramine, Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Codal-DM® (containing Dextromethorphan, Phenylephrine, Pyrilamine)
  • Codimal DM® (containing Dextromethorphan, Phenylephrine, Pyrilamine)
  • Comtrex Cold and Cough Day/Night® (containing Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Comtrex Cold and Cough Non-Drowsy® (containing Acetaminophen, Dextromethorphan, Phenylephrine)
  • Contac Cold and Flu® (containing Acetaminophen, Phenylephrine)
  • Corfen DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Coryza DM® (containing Dexchlorpheniramine, Dextromethorphan, Phenylephrine, Pyrilamine)§
  • Dallergy Drops® (containing Chlorpheniramine, Phenylephrine)
  • Dallergy PE® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • Decon E® (containing Guaifenesin, Phenylephrine)§
  • Decon G® (containing Brompheniramine, Guaifenesin, Phenylephrine)§
  • Deconex® (containing Guaifenesin, Phenylephrine)
  • Dehistine® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • Despec® (containing Guaifenesin, Phenylephrine)
  • Despec NR® (containing Dextromethorphan, Guaifenesin, Phenylephrine)
  • Donatuss DC® (containing Dihydrocodeine, Guaifenesin, Phenylephrine)§
  • Donatussin® (containing Guaifenesin, Phenylephrine)
  • Donatussin DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Donatussin MAX® (containing Carbinoxamine, Hydrocodone, Phenylephrine)
  • Dristan Cold Multi-Symptom Formula® (containing Acetaminophen, Chlorpheniramine, Phenylephrine)
  • Dryphen® (containing Acetaminophen, Chlorpheniramine, Phenylephrine)
  • Duravent-DPB® (containing Brompheniramine, Dextromethorphan, Phenylephrine)§
  • Dynatuss EX® (containing Dextromethorphan, Guaifenesin, Phenylephrine)§
  • EndaCof-DH® (containing Brompheniramine, Dihydrocodeine, Phenylephrine)
  • EndaCof-Plus® (containing Dexchlorpheniramine, Hydrocodone, Phenylephrine)
  • Endacon DM® (containing Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Endal CD® (containing Chlorpheniramine, Codeine, Phenylephrine)
  • Endal HD® (containing Diphenhydramine, Phenylephrine)§
  • Entex LA® (containing Guaifenesin, Phenylephrine)§
  • Entex LQ® (containing Guaifenesin, Phenylephrine)
  • Excedrin Sinus Headache® (containing Acetaminophen, Phenylephrine)
  • Execof® (containing Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Extendryl® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • Genetuss 2® (containing Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Gentex LQ® (containing Carbetapentane, Guaifenesin, Phenylephrine)§
  • Giltuss® (containing Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Guiatex PE® (containing Guaifenesin, Phenylephrine)§
  • Histadec® (containing Chlorpheniramine, Phenylephrine)
  • Histinex HC® (containing Chlorpheniramine, Hydrocodone, Phenylephrine)
  • Hycomine Compound® (containing Acetaminophen, Caffeine, Chlorpheniramine, Hydrocodone, Phenylephrine)
  • J-Max® (containing Guaifenesin, Phenylephrine)
  • J-Tan D PD® (containing Brompheniramine, Phenylephrine)§
  • Lartus® (containing Dextromethorphan, Guaifenesin, Phelyephrine)§
  • Levall® (containing Carbetapentane, Guaifenesin, Phenylephrine)§
  • Liquibid D-R® (containing Guaifenesin, Phenylephrine)
  • Liquibid PD-R® (containing Guaifenesin, Phenylephrine)
  • Lohist-DM® (containing Brompheniramine, Dextromethorphan, Phenylephrine)§
  • LoHist-PEB® (containing Brompheniramine, Phenylephrine)
  • LoHist-PEB-DM® (containing Brompheniramine, Dextromethorphan, Phenylephrine)
  • Lortuss HC® (containing Hydrocodone, Phenylephrine)
  • Lusair® (containing Guaifenesin, Phenylephrine)
  • Lusonex® (containing Guaifenesin, Phenylephrine)§
  • Maxiphen® (containing Guaifenesin, Phenylephrine)§
  • Maxiphen ADT® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Mintuss DR® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Montephen® (containing Guaifenesin, Phenylephrine)§
  • MyHist DM® (containing Dextromethorphan, Phenylephrine, Pyrilamine)§
  • Naldex® (containing Dexchlorpheniramine, Phenylephrine)§
  • Nariz® (containing Guaifenesin, Phenylephrine)
  • Nasohist® (containing Chlorpheniramine, Phenylephrine)
  • Nasohist DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Neo DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • NoHist® (containing Chlorpheniramine, Phenylephrine)§
  • NoHist-DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • NoHist-LQ® (containing Chlorpheniramine, Phenylephrine)
  • Norel DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Norel SR® (containing Acetaminophen, Chlorpheniramine, Phenylephrine, Phenyltoloxamine)§
  • Notuss-PE® (containing Codeine, Phenylephrine)
  • Novahistine® (containing Chlorpheniramine, Phenylephrine)
  • Omnihist II LA® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • Oratuss® (containing Carbetapentane, Guaifenesin, Phenylephrine)§
  • PediaCare Children’s Allergy and Cold® (containing Diphenhydramine, Phenylephrine)
  • PediaCare Children’s Fever Reducer Plus Flu® (containing Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • PediaCare Children’s Fever Reducer Plus Multi-Symptom Cold® (containing Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • PediaCare Children’s Multi-Symptom Cold® (containing Dextromethorphan, Phenylephrine)
  • Phenabid® (containing Chlorpheniramine, Phenylephrine)§
  • Phencarb GG® (containing Carbetapentane, Guaifenesin, Phenylephrine)§
  • Phenergan VC® (containing Phenylephrine, Promethazine)
  • Poly Hist DHC® (containing Dihydrocodeine, Phenylephrine, Pyrilamine)§
  • Poly Hist DM® (containing Dextromethorphan, Phenylephrine, Pyrilamine)§
  • Poly Hist PD® (containing Chlorpheniramine, Phenylephrine, Pyrilamine)§
  • Polytan D® (containing Dexbrompheniramine, Phenylephrine)§
  • Polytan DM® (containing Dexbrompheniramine, Dextromethorphan, Phenylephrine, Pyrilamine)§
  • Poly-Tussin AC® (containing Brompheniramine, Codeine, Phenylephrine)
  • Poly-Tussin DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Poly-Tussin EX® (containing Dihydrocodeine, Guaifenesin, Phenylephrine)§
  • Prolex PD® (containing Guaifenesin, Phenylephrine)§
  • Prometh VC® (containing Phenylephrine, Promethazine)
  • Promethazine VC® (containing Phenylephrine, Promethazine)
  • Protid® (containing Acetaminophen, Chlorpheniramine, Phenylephrine)
  • Pyrlex PD® (containing Phenylephrine, Pyrilamine)§
  • Quartuss® (containing Chlorpheniramine, Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Quartuss DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Quintex® (containing Guaifenesin, Phenylephrine)§
  • Re Allergy AM/PM® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • Re Drylex® (containing Dexchlorpheniramine, Methscopolamine, Phenylephrine)§
  • Redur PCM® (containing Chlorpheniramine, Phenylephrine)§
  • Relcof PE® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • RemeHist DM® (containing Dextromethorphan, Phenylephrine, Pyrilamine)§
  • RemeTussin DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Rescon® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • Respa PE® (containing Guaifenesin, Phenylephrine)§
  • RespaHist II® (containing Brompheniramine, Phenylephrine)§
  • Resperal® (containing Dexchlorpheniramine, Dextromethorphan, Phenylephrine, Pyrilamine)
  • Rhinabid® (containing Brompheniramine, Phenylephrine)§
  • RhinaHist® (containing Dexchlorpheniramine, Phenylephrine)
  • Rinate® (containing Chlorpheniramine, Phenylephrine)
  • Robitussin Cough and Cold CF® (containing Dextromethorphan, Guaifenesin, Phenylephrine)
  • Robitussin Night Time Cough and Cold® (containing Diphenhydramine, Phenylephrine)
  • Robitussin Night Time Cough, Cold, and Flu® (containing Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Rondex® (containing Chlorpheniramine, Phenylephrine)
  • R-Tanna® (containing Chlorpheniramine, Phenylephrine)§
  • Ryna® (containing Phenylephrine, Pyrilamine)§
  • Rynatan® (containing Chlorpheniramine, Phenylephrine)§
  • Rynatuss® (containing Carbetapentane, Chlorpheniramine, Ephedrine, Phenylephrine)§
  • Ry-Tuss® (containing Carbetapentane, Chlorpheniramine, Ephedrine, Phenylephrine)§
  • ScopoHist® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • Seradex® (containing Brompheniramine, Phenylephrine)§
  • Sildec PE DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Sine-Off Cough/Cold® (containing Acetaminophen, Dextromethorphan, Guaifenesin, Phenylephrine)
  • Sine-Off Non-Drowsy® (containing Acetaminophen, Phenylephrine)
  • Sine-Off Severe Cold® (containing Acetaminophen, Guaifenesin, Phenylephrine)
  • Sine-Off Sinus/Cold® (containing Acetaminophen, Chlorpheniramine, Phenylephrine)
  • Sinutuss DM® (containing Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Sinuvent PE® (containing Guaifenesin, Phenylephrine)§
  • Sitrex® (containing Guaifenesin, Phenylephrine)§
  • Sonahist® (containing Chlorpheniramine, Phenylephrine)§
  • Sonahist DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Statuss DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Sudafed PE Cold/Cough® (containing Acetaminophen, Dextromethorphan, Guaifenesin, Phenylephrine)
  • Sudafed PE Day/Night Cold® (containing Acetaminophen, Dextromethorphan, Diphenhydramine, Guaifenesin, Phenylephrine)
  • Sudafed PE Day/Night Congestion® (containing Diphenhydramine, Phenylephrine)
  • Sudafed PE Non-Drying Sinus® (containing Guaifenesin, Phenylephrine)
  • Sudafed PE Pressure/Pain® (containing Acetaminophen, Phenylephrine)
  • Sudafed PE Severe Cold® (containing Acetaminophen, Diphenhydramine, Phenylephrine)
  • Sudafed PE Sinus/Allergy® (containing Chlorpheniramine, Phenylephrine)
  • Sudafed PE Triple Action® (containing Acetaminophen, Guaifenesin, Phenylephrine)
  • Sympak PDX® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • Tanabid® (containing Brompheniramine, Phenylephrine)§
  • Tannate® (containing Carbetapentane, Phenylephrine, Pyrilamine)§
  • Theraflu Cold and Cough® (containing Dextromethorphan, Pheniramine, Phenylephrine)
  • Theraflu Cold and Sore Throat® (containing Acetaminophen, Pheniramine, Phenylephrine)
  • Theraflu Daytime Severe Cold and Cough® (containing Acetaminophen, Dextromethorphan, Phenylephrine)
  • Theraflu Flu and Sore Throat® (containing Acetaminophen, Pheniramine, Phenylephrine)
  • Theraflu Nighttime Severe Cold and Cough® (containing Acetaminophen, Diphenhydramine, Phenylephrine)
  • Theraflu Sinus and Cold® (containing Acetaminophen, Pheniramine, Phenylephrine)
  • Trexbrom® (containing Brompheniramine, Carbetapentane, Phenylephrine)§
  • Triall® (containing Chlorpheniramine, Methscopolamine, Phenylephrine)§
  • Triaminic Chest and Nasal Congestion® (containing Guaifenesin, Phenylephrine)
  • Triaminic Cold and Allergy® (containing Chlorpheniramine, Phenylephrine)
  • Triaminic Day Time Cold and Cough® (containing Dextromethorphan, Phenylephrine)
  • Triaminic Night Time Cold and Cough® (containing Diphenhydramine, Phenylephrine)
  • Triplex DM® (containing Dextromethorphan, Phenylephrine, Pyrilamine)§
  • Trital DM® (containing Chlorpheniramine, Dextromethorphan, Phenylephrine)§
  • Tritan® (containing Chlorpheniramine, Phenylephrine, Pyrilamine)§
  • Trituss® (containing Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Tusdec DM® (containing Brompheniramine, Dextromethorphan, Phenylephrine)§
  • Tussafed EX® (containing Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Tussbid® (containing Guaifenesin, Phenylephrine)§
  • Tussi 12D® (containing Carbetapentane, Phenylephrine, Pyrilamine)§
  • Tussi Pres® (containing Dextromethorphan, Guaifenesin, Phenylephrine)
  • Tussidex® (containing Dextromethorphan, Guaifenesin, Phenylephrine)§
  • Tussin CF® (containing Dextromethorphan, Guaifenesin, Phenylephrine)
  • Tylenol Allergy Multi-Symptom® (containing Acetaminophen, Chlorpheniramine, Phenylephrine)
  • Tylenol Allergy Multi-Symptom Nighttime® (containing Acetaminophen, Diphenhydramine, Phenylephrine)
  • Tylenol Cold and Flu Severe® (containing Acetaminophen, Dextromethorphan, Guaifenesin, Phenylephrine)
  • Tylenol Cold Multi-Symptom Nighttime® (containing Acetaminophen, Chlorpheniramine, Dextromethorphan, Phenylephrine)
  • Tylenol Cold Multi-Symptom Severe® (containing Acetaminophen, Dextromethorphan, Guaifenesin, Phenylephrine)
  • Tylenol Sinus Congestion and Pain Daytime® (containing Acetaminophen, Phenylephrine)
  • Tylenol Sinus Congestion and Pain Nighttime® (containing Acetaminophen, Chlorpheniramine, Phenylephrine)
  • Tylenol Sinus Congestion and Pain Severe® (containing Acetaminophen, Guaifenesin, Phenylephrine)
  • V Tann® (containing Phenylephrine, Pyrilamine)§
  • Vanacof CD® (containing Dexchlorpheniramine, Phenylephrine)§
  • Vazobid® (containing Brompheniramine, Phenylephrine)§
  • Vazotan® (containing Brompheniramine, Carbetapentane, Phenylephrine)
  • V-Cof® (containing Brompheniramine, Carbetapentane, Phenylephrine)§
  • V-Hist® (containing Brompheniramine, Phenylephrine)§
  • Vicks DayQuil Cold and Flu Relief® (containing Acetaminophen, Dextromethorphan, Phenylephrine)
  • Vicks DayQuil Cold and Flu Symptom Relief Plus Vitamin C® (containing Acetaminophen, Dextromethorphan, Phenylephrine)
  • Vicks DayQuil Sinex Daytime Sinus Relief® (containing Acetaminophen, Phenylephrine)
  • Vicks Formula 44 Custom Care Congestion® (containing Dextromethorphan, Phenylephrine)
  • Vicks NyQuil Sinex Nighttime Sinus Relief® (containing Acetaminophen, Doxylamine, Phenylephrine)
  • Vicks VapoSyrup Severe Congestion® (containing Guaifenesin, Phenylephrine)
  • Viratan DM® (containing Dextromethorphan, Phenylephrine, Pyrilamine)§
  • Viravan DM® (containing Dextromethorphan, Phenylephrine, Pyrilamine)§
  • Viravan T® (containing Phenylephrine, Pyrilamine)§
  • Visonex® (containing Guaifenesin, Phenylephrine)§
  • Wellbid D® (containing Guaifenesin, Phenylephrine)§
  • Y-Cof DMX® (containing Brompheniramine, Dextromethorphan, Phenylephrine)
  • Z-Dex® (containing Dextromethorphan, Guaifenesin, Phenylephrine)
  • Zotex® (containing Dextromethorphan, Guaifenesin, Phenylephrine)§

Disclaimer: We have made every effort to ensure that all information is factually accurate, comprehensive and up-to-date. However, this article should not be used as a licensed health care professional’s choice of knowledge and expertise. You should always consult your doctor or other health care professional before taking any medication. The information given here is subject to change and it has not been used to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions or adverse effects. The lack of warning or other information for any drug does not indicate that the combination of medicine or medication is safe, effective or appropriate for all patients or all specific uses.

Leave a Reply

Your email address will not be published. Required fields are marked *